| Model Number |
MMT-723NAL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Hypoglycemia (1912)
| Date of Event |
03/31/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer called and reported that they got hospitalized on (b)(6) 2018 with unknown blood glucose levels at the time of the incident.The customer did not provide further details about this incident.The customer did not mention how they treated.The customer did not mention any symptoms.It is unknown if the customer was wearing the insulin pump during the incident.Troubleshooting was not completed.The customer also had a low of 3 mg/dl around (b)(6) 2018.The insulin pump will not be returned for analysis.